# SDR CALA2025021402335

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 30,274 hours, 10,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITION 712 EXIT BY 2ND LIFE RAFT INOP AND  COVER DETACHED. REPLACED BULB AND COVER OPS CHECKS GOOD OK TO CONTINUE
